# SDR DALA2025071005193

- Difficulty date: July 4, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 76,839 hours, 36,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DISC: DURING PREFLIGHT, FA'S FOUND EMERGENCY EXIT LIGHT BOX AND WIRE HANGING BELOW SEAT IN ROW 25. C/A: REATTACHED LIGHT. OK FOR SVC. (LP: 7436202)
